# SDR DALA2025061304483

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 80,336 hours, 32,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 R2 DOOR EMG EXIT SIGN IS BROKEN. CORRECTIVE ACTION: REPLACED LIGHT LENS IAW B757 AMM 33-21-00. (1018720)
